# SDR SWAA2025092406677

- Difficulty date: August 20, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 500F - 500I, RBL 24, WL 156 IN FWD CARGO BAY.  THE DAMAGE WAS REPAIRED IAW SRM 53-00-53-2R-5, REPAIR 5, AND EA M-22-153-01550 ON SUPPORT ZEE
